Alert archive / Oklahoma / River Flood Warnings in 2014
River Flood Warning 6, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Oct 10, 2014, 7:57 AM CDT for Nowata County, Oklahoma. It took effect at Oct 10, 2014, 11:08 AM CDT. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 10, 2014, 7:57 AM CDT (12:57 UTC)
- In effect from
- Oct 10, 2014, 11:08 AM CDT
- Expired
- Oct 11, 2014, 8:02 PM CDT
- In force
- 33 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Nowata County, OK
The radar
The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 13:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Verdigris River near Lenapah (LEPO2).
- Action stage
- 30 ft
- Minor stage
- 30 ft
- Moderate stage
- 32 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07171000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
611 WGUS44 KTSA 101257 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 757 AM CDT FRI OCT 10 2014 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Verdigris River near Lenapah affecting Nowata County. OKC105-102057- /O.NEW.KTSA.FL.W.0006.141010T1608Z-141011T1320Z/ /LEPO2.2.ER.141010T1608Z.141011T0000Z.141011T0720Z.NO/ 757 AM CDT FRI OCT 10 2014 The National Weather Service in Tulsa has issued a * Flood Warning for The Verdigris River near Lenapah * from this morning to Saturday morning, or until the warning is cancelled. * At 7:30 AM Friday, the stage was 28.05 feet. * Flood stage is 30.0 feet. * Moderate flooding is forecast. * Forecast...The Verdigris River near Lenapah is expected to rise above flood stage late this morning and continue to rise to near 32.0 feet by this evening. The river is expected to fall below flood stage Saturday before dawn. * Impact...At 32.0 feet, moderate flooding affects mainly farmland and rural roads. State Highway 10 is threatened by high water at a point 5 miles east of Lenapah. && LAT...LON 3700 9568 3671 9564 3671 9548 3700 9550 $$
6 follow-up statements
945 WGUS84 KTSA 101846 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 146 PM CDT FRI OCT 10 2014 ...The Flood Warning continues for the following rivers in Oklahoma... Verdigris River near Lenapah affecting Nowata County. OKC105-110246- /O.EXT.KTSA.FL.W.0006.000000T0000Z-141011T1816Z/ /LEPO2.2.ER.141010T1345Z.141011T0000Z.141011T1216Z.NO/ 146 PM CDT FRI OCT 10 2014 ...Flood Warning extended until Saturday afternoon...The Flood Warning continues for The Verdigris River near Lenapah. * until Saturday afternoon, or until the warning is cancelled. * At 1:30 PM Friday, the stage was 32.23 feet. * Flood stage is 30.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Verdigris River near Lenapah will continue rising to near 33.0 feet this evening. The river is expected to fall below flood stage Saturday morning. * Impact...At 34.0 feet, serious agricultural flooding occurs between the Kansas border and headwaters of Lake Oologah. State Highway 10 is impassable at a point 5 miles east of Lenapah. At 32.0 feet, moderate flooding affects mainly farmland and rural roads. State Highway 10 is threatened by high water at a point 5 miles east of Lenapah. && LAT...LON 3700 9568 3671 9564 3671 9548 3700 9550 $$
893 WGUS84 KTSA 110111 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 811 PM CDT FRI OCT 10 2014 ...The Flood Warning continues for the following rivers in Oklahoma... Verdigris River near Lenapah affecting Nowata County. Neosho River near Commerce affecting Ottawa County. OKC105-110911- /O.EXT.KTSA.FL.W.0006.000000T0000Z-141011T1716Z/ /LEPO2.2.ER.141010T1345Z.141011T0100Z.141011T1116Z.NO/ 811 PM CDT FRI OCT 10 2014 The Flood Warning continues for The Verdigris River near Lenapah. * until Saturday afternoon, or until the warning is cancelled. * At 8:00 PM Friday, the stage was 33.14 feet. * Flood stage is 30.0 feet. * Moderate flooding is occurring but the river is falling. * Forecast...The Verdigris River near Lenapah will continue falling to below flood stage by Saturday morning. * Impact...At 34.0 feet, serious agricultural flooding occurs between the Kansas border and headwaters of Lake Oologah. State Highway 10 is impassable at a point 5 miles east of Lenapah. && LAT...LON 3700 9568 3671 9564 3671 9548 3700 9550 $$ OKC115-110911- /O.EXT.KTSA.FL.W.0007.000000T0000Z-141011T2200Z/ /COMO2.1.ER.141010T1425Z.141011T0600Z.141011T1600Z.NO/ 811 PM CDT FRI OCT 10 2014 ...Flood Warning extended until Saturday afternoon...The Flood Warning continues for The Neosho River near Commerce. * until Saturday afternoon, or until the warning is cancelled. * At 7:00 PM Friday, the stage was 17.04 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 17.5 feet Saturday before dawn. The river is expected to fall below flood stage late Saturday morning. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
243 WGUS84 KTSA 110720 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 220 AM CDT SAT OCT 11 2014 ...The Flood Warning continues for the following rivers in Oklahoma... Verdigris River near Lenapah affecting Nowata County. OKC105-111520- /O.EXT.KTSA.FL.W.0006.000000T0000Z-141012T0455Z/ /LEPO2.2.ER.141010T1345Z.141011T1200Z.141011T2255Z.NO/ 220 AM CDT SAT OCT 11 2014 ...Flood Warning extended until this evening...The Flood Warning continues for The Verdigris River near Lenapah. * until this evening, or until the warning is cancelled. * At 2:00 AM Saturday, the stage was 33.66 feet. * Flood stage is 30.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Verdigris River near Lenapah will continue rising to near 33.7 feet this morning. The river is expected to fall below flood stage late this afternoon. * Impact...At 34.0 feet, serious agricultural flooding occurs between the Kansas border and headwaters of Lake Oologah. State Highway 10 is impassable at a point 5 miles east of Lenapah. && LAT...LON 3700 9568 3671 9564 3671 9548 3700 9550 $$
294 WGUS84 KTSA 111317 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 817 AM CDT SAT OCT 11 2014 ...The Flood Warning continues for the following rivers in Oklahoma... Verdigris River near Lenapah affecting Nowata County. OKC105-112117- /O.EXT.KTSA.FL.W.0006.000000T0000Z-141012T0324Z/ /LEPO2.2.ER.141010T1345Z.141011T0945Z.141011T2124Z.NO/ 817 AM CDT SAT OCT 11 2014 The Flood Warning continues for The Verdigris River near Lenapah. * until this evening, or until the warning is cancelled. * At 8:00 AM Saturday, the stage was 33.69 feet. * Flood stage is 30.0 feet. * Moderate flooding is occurring but the river is falling. * Forecast...The Verdigris River near Lenapah will continue falling to below flood stage by late this afternoon. * Impact...At 34.0 feet, serious agricultural flooding occurs between the Kansas border and headwaters of Lake Oologah. State Highway 10 is impassable at a point 5 miles east of Lenapah. && LAT...LON 3700 9568 3671 9564 3671 9548 3700 9550 $$
772 WGUS84 KTSA 111838 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 138 PM CDT SAT OCT 11 2014 ...The Flood Warning continues for the following rivers in Oklahoma... Verdigris River near Lenapah affecting Nowata County. OKC105-120238- /O.EXT.KTSA.FL.W.0006.000000T0000Z-141012T0437Z/ /LEPO2.2.ER.141010T1345Z.141011T0945Z.141011T2237Z.NO/ 138 PM CDT SAT OCT 11 2014 ...Flood Warning extended until this evening...The Flood Warning continues for The Verdigris River near Lenapah. * until this evening, or until the warning is cancelled. * At 1:01 PM Saturday, the stage was 32.69 feet. * Flood stage is 30.0 feet. * Moderate flooding is occurring. * Forecast...The Verdigris River near Lenapah will continue falling to below flood stage by late this afternoon. * Impact...At 32.0 feet, moderate flooding affects mainly farmland and rural roads. State Highway 10 is threatened by high water at a point 5 miles east of Lenapah. && LAT...LON 3700 9568 3671 9564 3671 9548 3700 9550 $$
997 WGUS84 KTSA 120102 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 802 PM CDT SAT OCT 11 2014 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Verdigris River near Lenapah affecting Nowata County. OKC105-120132- /O.CAN.KTSA.FL.W.0006.000000T0000Z-141012T0437Z/ /LEPO2.2.ER.141010T1345Z.141011T0945Z.141011T2138Z.NO/ 802 PM CDT SAT OCT 11 2014 The Flood Warning is cancelled for The Verdigris River near Lenapah. * At 7:30 PM Saturday, the stage was 26.05 feet. * Flood stage is 30.0 feet. * The river fell below flood stage late this afternoon. * Forecast...The Verdigris River near Lenapah will continue falling and remain below flood stage. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Oct 10, 6:52 AM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Oct 10, 6:52 AM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
652 AM CDT FRI OCT 10 2014
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THE TAF
PERIOD...WITH GREATER CHANCES OF THUNDERSTORMS SHIFTING SOUTH
THIS AFTERNOON/TONIGHT AS A FRONTAL BOUNDARY SAGS SOUTH THROUGH
THE REGION. IFR TO MVFR CONDITIONS WILL BE POSSIBLE WITHIN THE
PRECIP...WITH PERIODS OF VFR BETWEEN SHOWERS AND THUNDERSTORMS.
IFR CEILINGS SHOULD ARE EXPECTED ACROSS THE NORTH BY THIS
AFTERNOON/EVENING AND SHOULD SPREAD SOUTHWARD OVERNIGHT THROUGHOUT
THE REGION BEHIND THE FRONT.
&&
.PREV DISCUSSION... /ISSUED 356 AM CDT FRI OCT 10 2014/
DISCUSSION...
MESONET/RADAR CONFIRMS SWATH OF AT LEAST 2-3 INCH RAINFALL AMOUNTS
NEAR THE KS BORDER SINCE MIDNIGHT...WITH SOME LOCAL AMOUNTS OVER 4
INCHES LIKELY. QUASI-STATIONARY SURFACE FRONT STRETCHES ACROSS NE OK
INTO WCNTRL OK...WITH 25-35KT SSWLY LOW-LEVEL FLOW SUPPORTING
ONGOING CONVECTION/HEAVY RAIN/LOCALIZED GUSTY WINDS NEAR AND N OF
THIS BOUNDARY. THE SURFACE FRONT WILL CONTINUE TO SHIFT SLOWLY S
THIS MORNING...WITH CONVECTION/HEAVY RAIN TRANSITIONING FARTHER S BY
THIS AFTERNOON. GIVEN THE CURRENT PRECIP TRENDS...HAVE EXPANDED THE
WATCH A BIT FARTHER S INTO NE OK AND E INTO PARTS OF NW AR.
MAIN UPPER TROF WILL MOVE INTO THE REGION TONIGHT...WITH BEST
PRECIPITATION CHANCES SHIFTING INTO SE OK/WCNTRL AR. SHOWERS WILL
GRADUALLY TAPER OFF ON SATURDAY AS UPPER TROF SHIFTS E AND WEAKENS.
ABUNDANT CLOUD COVER/SFC RIDGING WILL KEEP TEMPS DOWN...WITH HIGHS
IN THE 50S FOR MOST AREAS EXCEPT SE OK/WCNTRL AR.
EXPECT A BRIEF BREAK ON SUNDAY BEFORE STORM CHANCES RETURN ON SUNDAY
NIGHT. A POWERFUL UPPER JET IS FORECAST TO DIVE THROUGH THE PAC
NW...CARVING OUT A SHARP TROF THAT WILL IMPACT THE REGION SUNDAY
NIGHT. HAVE FAVORED THE SLIGHTLY SLOWER SOLUTION OF THE
ECMWF/GFS/CMC OVER THE FASTER NAM...WITH THE BEST CHANCES OF
STORMS FROM LATE SUNDAY NIGHT INTO MONDAY MORNING. ADDITIONAL HEAVY
RAINFALL...ALONG WITH SOME SEVERE WEATHER...WILL BE POSSIBLE WITH
THIS SYSTEM.
DRIER/MILDER WEATHER IS EXPECTED FOR MUCH OF NEXT WEEK AS UPPER
RIDGING BUILDS IN WAKE OF EXITING UPPER LOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 69 49 59 50 / 90 70 50 20
FSM 80 60 63 55 / 80 90 80 40
MLC 84 53 61 52 / 80 80 60 20
BVO 63 49 57 48 / 90 70 50 20
FYV 77 52 59 51 / 90 80 70 40
BYV 77 49 57 49 / 90 80 80 40
MKO 76 52 59 52 / 90 80 60 20
MIO 63 48 57 49 / 90 70 50 20
F10 77 51 59 51 / 80 80 50 20
HHW 86 61 68 54 / 50 90 70 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 4 PM FRIDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ061-OKZ062-OKZ063.
AR...FLASH FLOOD WATCH UNTIL 4 PM FRIDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011.
&&
AVIATION...20Hazardous weather outlook, Oct 10, 5:16 AM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 516 AM CDT FRI OCT 10 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-102230- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 516 AM CDT FRI OCT 10 2014 ...HEAVY RAINS ALONG WITH FLOODING POTENTIAL TODAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING ALONG AND NORTH OF HIGHWAY 412 SPREADING SOUTHWARD ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS DURING THE DAY. FLASH FLOOD. RISK...LIMITED. AREA...FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... WIDESPREAD SHOWERS AND THUNDERSTORMS WERE OCCURRING ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING AS A FRONTAL BOUNDARY REMAINED POSITIONED NEAR THE OKLAHOMA KANSAS BORDER. HEAVY RAINFALL HAS BEEN COMMON WITH THIS ACTIVITY... CREATING POTENTIAL FLASH FLOODING CONDITIONS OVER FAR NORTHEAST OKLAHOMA. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SHIFT EAST AND SOUTH ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS DURING THE DAY TODAY AS THE FRONTAL BOUNDARY SAGS SOUTHWARD. THE CORRIDOR OF HEAVIER RAIN POTENTIAL WILL SHIFT SOUTH WITH THE FRONT DURING THE DAY ACROSS NORTHWEST ARKANSAS INTO SOUTHEAST OKLAHOMA. LOCALIZED FLOODING ISSUES REMAIN POSSIBLE AND A FLASH FLOOD WATCH REMAINS IN EFFECT FOR PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THIS AFTERNOON. THERE IS ALSO A LIMITED POTENTIAL FOR STORM DEVELOPMENT ALONG THE FRONT TO BECOME STRONG TO SEVERE. THIS POTENTIAL SHOULD SHIFT SOUTHWARD WITH THE FRONT INTO SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS THIS AFTERNOON...WITH A LIMITED SEVERE HAIL AND WIND THREAT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...SEVERE THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY AND WEDNESDAY...NO HAZARDS. THURSDAY...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... RAIN SHOWERS ARE EXPECTED TO BE ONGOING ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS SATURDAY MORNING...WITH THUNDERSTORM POTENTIAL REMAINING OVER SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. THIS ACTIVITY SHOULD TAPER OFF FROM WEST TO EAST LATE SATURDAY AS THE FRONT AND ASSOCIATED UPPER LEVEL LOW PRESSURE SYSTEM EXITS THE REGION. THUNDERSTORM CHANCES QUICKLY RETURN SUNDAY AND INCREASE SUNDAY NIGHT INTO MONDAY AS A STRONG UPPER LEVEL LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT ARE FORECAST TO DIVE SOUTHEASTWARD INTO THE SOUTHERN PLAINS. INCREASING MOISTURE AND INSTABILITY INTERACTING WITH THE FRONT WILL ALLOW FOR THE POTENTIAL OF SEVERE WEATHER SUNDAY NIGHT INTO MONDAY. HEAVY RAINFALL WITH AN ADDITIONAL FLASH FLOODING POTENTIAL WILL ALSO BE POSSIBLE AS THIS NEXT SYSTEM MOVES THROUGH. STAY TUNED TO LATER UPDATES AS THIS TIME NEARS. PLEASANT FALL WEATHER WILL RETURN BY TUESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Oct 10, 5:36 AM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
536 AM CDT FRI OCT 10 2014
OKZ054-059-064-101115-
CREEK OK-OSAGE OK-PAWNEE OK-
536 AM CDT FRI OCT 10 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CREEK...SOUTHWESTERN OSAGE AND PAWNEE
AT 536 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES NORTHWEST OF PAWNEE TO 14 MILES SOUTHWEST OF
PAWNEE TO 24 MILES SOUTHWEST OF QUAY...MOVING EAST AT 45 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...OSAGE...
HOMINY...PAWNEE...JENNINGS...TERLTON...HALLETT...MARAMEC...
BLACKBURN...SKEDEE...CLEVELAND...RALSTON...DRUMRIGHT...OILTON...
SILVER CITY AND QUAY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3651 9703 3656 9692 3657 9642 3624 9634
3592 9642 3592 9662 3615 9663 3615 9682
3616 9683 3624 9682 3624 9692 3633 9693
3633 9704
TIME...MOT...LOC 1036Z 264DEG 41KT 3644 9699 3620 9694
3600 9704Special weather statement, Oct 10, 6:10 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
610 AM CDT FRI OCT 10 2014
OKZ064-101145-
CREEK OK-
610 AM CDT FRI OCT 10 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CREEK
AT 610 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF OILTON TO 10 MILES SOUTHWEST OF
SHAMROCK...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...BRISTOW...SHAMROCK...DRUMRIGHT...
OILTON...SILVER CITY AND MANNFORD.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3583 9662 3616 9663 3616 9630 3608 9630
3608 9627 3607 9626 3580 9635 3581 9663
TIME...MOT...LOC 1110Z 274DEG 37KT 3612 9660 3584 9671Special weather statement, Oct 10, 6:35 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
635 AM CDT FRI OCT 10 2014
OKZ054-059>061-064>066-101215-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA
OK-
635 AM CDT FRI OCT 10 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CREEK...NORTHWESTERN OKMULGEE...SOUTHEASTERN OSAGE...EASTERN
PAWNEE...SOUTHWESTERN ROGERS AND TULSA
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN OKFUSKEE
AT 635 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WALNUT CREEK STATE PARK TO 7 MILES WEST OF WELTY...
MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...TULSA...LIBERTY...GRAY...OKFUSKEE...WELTY...
PRESTON...BEGGS...HECTORVILLE...SAND SPRINGS...BIXBY...JENKS...
OWASSO...GLENPOOL...SPERRY...WESTPORT...BRISTOW...MILFAY...SLICK...
DEPEW...MOUNDS...KIEFER...MANNFORD...KELLYVILLE...SAPULPA...WALNUT
CREEK STATE PARK...OKMULGEE STATE PARK...KEYSTONE STATE PARK...TULSA
INTERNATIONAL AIRPORT AND JENKS RIVERSIDE AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING DIME SIZE HAIL AND
WIND GUSTS TO 45 MPH.
LAT...LON 3632 9634 3630 9572 3558 9601 3557 9663
3565 9663
TIME...MOT...LOC 1135Z 271DEG 34KT 3623 9626 3565 9651Local storm report, Oct 10, 7:46 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
746 AM CDT FRI OCT 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 AM FLASH FLOOD 1 E GRAVETTE 36.42N 94.44W
10/10/2014 BENTON AR BROADCAST MEDIA
FLOODING REPORTED SOUTH OF HIGHWAY 72 NEAR STAGECOACH
ROAD.
&&
JDSLocal storm report, Oct 10, 7:47 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
747 AM CDT FRI OCT 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM FLASH FLOOD LANGLEY 36.46N 95.05W
10/10/2014 MAYES OK AMATEUR RADIO
STREET FLOODING WITH EXTREME PONDING ON ROADWAY BETWEEN
LOCUST GROVE TO LANGLEY
&&
JDSLocal storm report, Oct 10, 7:49 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
749 AM CDT FRI OCT 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM FLASH FLOOD PRYOR 36.31N 95.32W
10/10/2014 MAYES OK PUBLIC
STREET FLOODING ALONG HIGHWAY 69 IN PRYOR. SOCIAL MEDIA
REPORT WITH PICTURE
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 8:48 PM CDT | Special Weather Statement | TSA | Adair | 27 min |
| Oct 10, 12:37 AM CDT | Special Weather Statement | TSA | Washington | 38 min |
| Oct 10, 1:37 AM CDT | Special Weather Statement | TSA | Craig | 23 min |
| Oct 10, 1:52 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 38 min |
| Oct 10, 2:09 AM CDT | Special Weather Statement | TSA | Ottawa | 36 min |
| Oct 10, 2:34 AM CDT | Special Weather Statement | TSA | Ottawa | 41 min |
| Oct 10, 2:35 AM CDT | Flash Flood Warning | TSA | Craig, Nowata, Osage, Ottawa, Washington | 6 hr |
| Oct 10, 2:47 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 28 min |
| Oct 10, 5:03 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Osage, Ottawa and 2 more | 4 hr |
| Oct 10, 5:36 AM CDT | Special Weather Statement | TSA | Pawnee | 39 min |
| Oct 10, 6:10 AM CDT | Special Weather Statement | TSA | Creek | 35 min |
| Oct 10, 6:35 AM CDT | Special Weather Statement | TSA | Creek, Tulsa | 40 min |
| Oct 10, 6:43 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers | 6 hr |
| Oct 10, 7:49 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah and 1 more | 56 min |
| Oct 10, 7:53 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Wagoner | 37 min |
| Oct 10, 8:12 AM CDT | River Flood Warning | TSA | Ottawa | 42 hr |
| Oct 10, 8:26 AM CDT | Areal Flood Warning | TSA | Craig, Delaware, Nowata, Osage, Ottawa, Rogers and 1 more | 11 hr |
| Oct 10, 8:35 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more | 55 min |
| Oct 10, 9:25 AM CDT | Areal Flood Advisory | TSA | Haskell, LeFlore, Sequoyah | 65 min |
| Oct 10, 11:17 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 88 min |
| Oct 10, 1:50 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 17 hr |
| Oct 10, 2:45 PM CDT | Special Weather Statement | TSA | Pittsburg | 45 min |
| Oct 10, 2:56 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 49 min |
| Oct 10, 3:25 PM CDT | Areal Flood Advisory | TSA | Pittsburg | 3 hr |
| Oct 10, 3:58 PM CDT | Areal Flood Advisory | TSA | Adair | 3 hr |
| Oct 10, 4:08 PM CDT | Special Weather Statement | TSA | LeFlore | 52 min |
| Oct 10, 4:26 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 49 min |
| Oct 10, 5:16 PM CDT | Special Weather Statement | TSA | Haskell | 44 min |
| Oct 10, 6:07 PM CDT | Special Weather Statement | TSA | LeFlore | 23 min |
| Oct 10, 6:21 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 39 min |
| Oct 10, 6:58 PM CDT | Special Weather Statement | TSA | Choctaw | 32 min |
Nearby
River Flood Warnings in Oklahoma, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.